Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yaz Issues

Soooooo.......I recently finished my second pack of Yaz after being on an IUD (Mirena) for about a year. I have had no period at all. I have taken two tests, both negative, but I am still a freaking out a little because my breasts have gotten so sore the past few days. The month after my first pack I got a pretty heavy period, but nothing this time. I had some major side effects the first month, but the second month everything was great. Now this. Has anyone else experienced this?

Answer Question
 
Anonymous

Asked by Anonymous at 9:39 PM on Oct. 11, 2009 in Trying to Conceive

Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN